# SDR CALA2024112202920

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UA149N713079
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T-CHORD REPAIR AT LOWER FUSELAGE BS 900 BETWEEN RBL45 TO LBL 45 IAW B757-300 SRM 51-70-12-0G-0 FIG 1 PERFORMED T-CHORD REPAIR AT LOWER FUSELAGE BS 900 BETWEEN RBL45 TO LBL 45 IAW B757-300 SRM 51-70-12-0G-0 FIG 1
